English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
EndNote (UTF-8)
 
DownloadE-Mail
  An Optimal Construction Method for Generalized Convex Layers

Lenhof, H.-P., & Smid, M. (1993). An Optimal Construction Method for Generalized Convex Layers. International Journal of Computational Geometry and Applications, 3(3), 245-267. doi:10.1142/S0218195993000166.

Item is

Files

show Files

Locators

show

Creators

hide
 Creators:
Lenhof, Hans-Peter1, Author           
Smid, Michiel1, Author           
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

hide
Language(s): eng - English
 Dates: 2010-03-021993
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 517789
Other: Local-ID: C1256428004B93B8-86FF113C15642B83C1256461004B9BC5-Lenhof-Smid93
DOI: 10.1142/S0218195993000166
BibTex Citekey: Lenhof-Smid_IJCGA93
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

hide
Title: International Journal of Computational Geometry and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 3 (3) Sequence Number: - Start / End Page: 245 - 267 Identifier: ISSN: 0218-1959
CoNE: https://pure.mpg.de/cone/journals/resource/954925493943